MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 13X125MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 13X125MM STR; LPS AND S-ROM : KNEE STEMS
Model Number 1987-25-413
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Ambulation or Postural Difficulties (2544); Limb Fracture (4518)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised for aseptic loosening.Doi: (b)(6) 2013; dor: (b)(6) 2018; affected side : unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available xrays images were reviewed.Based on the xray evidence, complaint cannot be confirmed.No loosening condition was observed on depuy's device.No radiolucency can be observed around stem and considering poor condition of the patient's bone, it cannot be determine a progressive decay of implant position in relation to initial implantation position.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS CEMENTED STEM 13X125MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13542825
Report Number1818910-2022-02932
Device Sequence Number17218183
Product Code LPH
UDI-Device Identifier10603295079187
UDI-Public10603295079187
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-25-413
Device Catalogue Number198725413
Device Lot Number324966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS CEMENTED STEM 13X125MM STR; LPS DISTAL FEM COMP XXSM LT; LPS INSERT TIBIAL HINGE UNIVERSAL 18MM XXSM; MBT TRAY POROUS SLEEVE 29MM CEMENTED; MBT TRAY SZ 2 PLUS 25MM THICK; S&N CEMENT RESTRICTOR 129418/12FSM0022; S&N CEMENT RESTRICTOR 129419/13ASM0024; SIGMA TAPER STEM 13MM X 90MM CEMENTED; STRYKER CEMENT 61971010; STRYKER CEMENT 61971010; STRYKER CEMENT 61971010; STRYKER CEMENT 61971010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight70 KG